Papers of School of Mathematics

  • Papers in Journals:
  • List of Papers
  • Papers Published
  • Papers to Appear
  • Refereed Papers in:
  • Proceedings
  • Handbooks
  • Books (Collected Articles)
  • Search for Papers
  • List of all Papers

  • Pages: 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172 173 174 175 176 177 178 179 180 181 182 183 184 185 186 187 188 189 190 191 192 193 194 195 196 197 198

      [Search Papers] [Print this List]
    1881. F. Azarpanah,
    Sum and intersection of summand ideals in C(X),
    Comm. Algebra 27(1999), 5549-5560  [abstract]    MR 2000i:54015
     
    1882. M. Ardeshir,
    A translation of intuitionistic predicate logic into basic predicate logic,
    Studia Logica 62(1999), 341-352  [abstract]    MR 2000g:03020
     
    1883. Kh. Ahmadi-Amoli,
    Local cohomology, d-sequences and generalized fractions,
    Colloq. Math. 74(1999), 261-265  [abstract]    MR 99e:13021
     
    1884. S. Yassemi,
    The dual notion of the cyclic modules,
    Kobe J. Math. 15(1998), 41-46  [abstract]    MR 99h:13006
     
    1885. S. Yassemi,
    Weakly associated primes under change of rings,
    Comm. Algebra 26(1998), 2007-2018  [abstract]    MR 99f:13006
     
    1886. M. Tousi,
    Generalized Hughes complexes and ring homomorphisms,
    Algebra Colloq. 5(1998), 337-346  [abstract]    MR 2000b:13023
     
    1887. A. Reza. Soltani and K. Khorshidian,
    Reward processes for semi-markov processes: Asymptotic behaviour,
    J. Appl. Probab. 35(1998), 833-842  [abstract]    MR 2000a:60167
     
    1888. M. Shahryari and M. A. Shahabi,
    Subgroups which are the union of three conjugate classes,
    J. Algebra 207(1998), 326-332  [abstract]    MR 99e:20034
     
    1889. A. Sameripour and K. Seddighi,
    On the spectral properties of generalized non self-adjoint elliptic systems of differential operators degenerated on the boundary of domain,
    Bull. Iranian Math. Soc. 24(1998), 15-32  [abstract]    MR 2001b:47076
     
    1890. E. S. Mahmoodian,
    Defining sets and uniqueness in graph colorings: A survey,
    J. Statist. Plann. Inference 73(1998), 85-89  [abstract]    MR 99i:05084
     

    back to top

    Pages : 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172 173 174 175 176 177 178 179 180 181 182 183 184 185 186 187 188 189 190 191 192 193 194 195 196 197 198  

    footer
     

    webmaster | ipmic@ipm.ir   Copyright © 2012, All rights reserved.